# SDR FDEA201402260403

- Difficulty date: February 26, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP UPPER SURFACE GOUGED.   REPAIRED IAW SRM 57-50-00 FIG 205.   MAJOR REPAIR IAW GMM 6-2-100
